Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 22, 2014, 10:24:45 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631438
  • Total Topics: 47799
  • Online Today: 279
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla and Detected Viral Load  (Read 2590 times)

0 Members and 1 Guest are viewing this topic.

Offline male31

  • Member
  • Posts: 12
Atripla and Detected Viral Load
« on: October 29, 2010, 01:05:33 PM »
Hello friends
I've been on Atripla for 8 months and my viral load was undetectable until last June (2010), and my CD4 started to drop down starting from July 2010.
I am ALWAYS taking my med on time and never skipped any dose.
before atripla I was taking: Efavir/Stockrin and Duovir. I think those meds are generic when I was living in Lebanon. I took those generics for 9 months then switched to Atripla when I came to the US.
my labs:

June 2010: Viral load 90 (Detectable) and CD4 320
July 2010: Viral load 120 (Detectable) and CD4 251
October 2010: Viral load 91(Detectable) and CD4 165

Now my Health care provider is going to put me on another medication: Truvada, NORVIR and REYATAZ, one of them is a booster.

I am really very sad, down, afraid, I waited so long to see my CD4 going up and reach 320 and was looking to see them higher.

I would like to know if any of you had this problem before?
AND what is the explanation for this CD4 drop? :'(
« Last Edit: October 29, 2010, 01:13:28 PM by male31 »

Offline WillyWump

  • Member
  • Posts: 7,098
  • PLEASE no masturbating to this pic!
Re: Atripla and Detected Viral Load
« Reply #1 on: October 29, 2010, 07:21:17 PM »
Had a slightly similar situation...

My first Regimen was Atripla. I was never undetectable on it but was headed in  that direction when 3 months into the regimen I had a spike in VL (from 200 to 1500), and a slight drop in CD4's. My doc suspected a treatment failure and changed me to Truvada/Prezista/Norvir. I actually suspected a blip to be the cause for the rise, but regardless the change was a good move for me as I immediately went UD on the new regimen and found it easier to take than Atripla (no funky dizziness or stuff).

So definitely don't be afraid or sad. The change may be a great thing for you. I too was afraid when I had to change Regimens and thought maybe I would never get the virus under control. But I was wrong. Heck, on Tru/Prez/Nor I've nearly doubled my CD4's over the span of a year.

So look at the change as a good thing!

-Will

Edited for typos. Thanks to MissP for proofing my posts :) <-----Smiley face

« Last Edit: October 29, 2010, 07:47:58 PM by WillyWump »
POZ since '08

Last Labs-
6/3/14 CD4- 736, UD 34%
6/25/13 CD4- 1036, UD,
2/4/13, CD4 - 489, UD, 28%

Current Meds: Prezista/Epzicom/ Norvir
.

Offline male31

  • Member
  • Posts: 12
Re: Atripla and Detected Viral Load
« Reply #2 on: October 30, 2010, 01:01:23 PM »
Thanks WillyWump
I hope the new regimen works better for me

best,

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.